# SDR DL757050687

- Difficulty date: October 19, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 46,471 hours, 21,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Sta 600 Str 16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTS AND GOUGES BETWEEN STA 585-610 AND STR 15L-18L.  THE DAMAGED SKIN IS CUT OUT IN TWO LOCATIONS AND AN EXTERNAL ALUMINUM DOUBLER IS INSTALLED PRIMARILY WITH SOLID ALUMINUM RIVETS.
